Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatAznKid

Does anyone help with redness?

Recommended Posts

I was on accutane for about 15 days when I had to stop because I was sick. Now, I am starting back my sotret and today's already my second day. When I was on the 15 days, MY FACE WAS SOOOOOOOO RED. It looks like I was drunk when I really wasn't! Anyways, now that its the second day, my cheeks are starting to flush and the redness is coming back. Is there anything I can do to calm the redness down before it gets worse? I've been mixing aloe vera + cetaphil CREAM but im not sure if this is going to help. also, i started accutane in the winter, so it was really dry. since its the summer, will the humid heat help hydrate my skin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×